# SDR U5QA201603110076

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N60GF
- Make and model: Lear 60LEAR
- Aircraft serial: 077
- Engine: Pwa PW305
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

UPON ARRIVAL, DECLARED EMER, LANDED UNEVENTFUL.  RT ENG SHUTDOWN INFLIGHT UNCOMMANDED.  IN MX NOW ALONGSIDE OEM TECHNICAL ASSISTANCE.  SUSPECT FADEC, PART ON ORDER.
